# SDR 2006UALA01980

- Difficulty date: October 13, 2006
- Submitted: October 24, 2006
- Operation: Air carrier
- Aircraft: N425UA
- Make and model: Airbus A320-232
- Aircraft serial: 508
- Aircraft time: 40,201 hours, 14,488 cycles
- Engine: Iae V2527A5
- Engine time: 28,321 hours, 10,650 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Stalled
- Location: Nr 2 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

RETURNED TO FIELD DUE TO NR 2 ENGINE COMPRESSOR STALL.  NR 2 ENGINE COMPRESSOR STALLED DURING CLIMB FROM LAX.  LOST 50% THRUST FOR ABOUT 5 SECONDS.  ALL INDICATIONS WERE NORMAL AND AIRCRAFT RETURNED TO FIELD.  NO EMERGENCY DECLARED.  NO OVER WEIGHT LANDING.  THE CREW SUSPECTS PRIOR DEPARTING AIRCRAFT WAKE TURBULENCE AT 1500-2000 FT CAUSED STALL.  POST FLIGHT REPORT SHOWS ENGINE 2 STALLED.  7TH STAGE BLEED LOWER LEFT VALVE DID NOT PASS AMM TEST.  REPLACED VALVE.  ALL OTHERS TESTS GOOD.  ENGINEERING STATES WAKE TURBULENCE FROM PRIOR DEPARTING AIRCRAFT IS LIKELY CAUSE.  THE 7TH STAGE BLEED VALVE THAT WAS CHANGED IS ONLY USED FOR ENGINE START NOT ENGINE STABILITY.
